# SDR SCNA96328

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: AGA38813
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORRODED ANGLE ON INSIDE CORNER OF AFT CARGO DOOR.  REMOVED ANGLE, FABRICATED AND INSTALLED A NEW ANGLE IN ACCORDANCE WITH SRM 51-21-01 AND SRM 5121-02.
